Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 67-75 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Emamian M H, Tayebi A. Generalized Douglas-Weyl Finsler Metrics. IJMSI. 2015; 10 (2) :67-75
URL: http://ijmsi.ir/article-1-533-en.html
Abstract:  

In this paper, we study generalized Douglas-Weyl Finsler metrics. We find some conditions under which the class of generalized Douglas-Weyl (&alpha, &beta)-metric with vanishing S-curvature reduce to the class of Berwald metrics.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb